学术信息网 西电导航 关于 使用说明 搜索 系统首页 登录 控制面板 收藏 徐川东的留言板
学术论文

2017

[8] Ruonan Li, Hajo Broersma, Chuandong Xu, Shenggui Zhang, Cycle extension in edge-colored complete graphs, Discrete Math. 30.6 (2017) 1235-1241.

[7] Jingjing Huo, Weifan Wang, Chuandong Xu, Neighbor sum distiguishing index of subcubic graphs, Graphs Combin. 33.2 (2017) 419-431.

2016

[6] Chuandong Xu, Xiaoxue Hu, Weifan Wang, Shenggui Zhang, Rainbow cliques in edge-colored graphs, European J. Combin. 54 (2016) 193-200.

2015

[5] Chuandong Xu, Shenggui Zhang, Bo Ning, Binlong Li, A note on the number of spanning trees of line digraphs, Discrete Math. 338.5 (2015) 688-694.

[4] Chuandon Xu, Shenggui Zhang, Yi Wang, On the maximum arc-chromatic number of dgraphs with bounded outderees or indegrees, Inf. Process. Lett. 115.12 (2015) 939-944.

2014

[3] Binglon Li, Bo Ning, Chuandong Xu, Shenggui Zhang, Rainbow triangles in edge-colored graphs, European J. Combin. 36 (2014) 453-459.

[2] T.C.E. Cheng, Yinkui Li, Chuandon Xu, Extreme tenacity of Graphs with given order and size, J. Oper. Res. Soc. China, 2 (2014) 307-315.

2013

[1] Chuandon Xu, Shenggui Zhang, You Lu, Covering digraphs with small indegrees or outdegrees by directed cuts, Discrete Math. 313.16 (2013) 1648-1654.

版权声明:未经西安电子科技大学以及个人主页教师本人许可不得复制,转载传播本主页内容或用于任何商业用途,如需转载请征得主页所有者同意,并附上主页链接.
西安电子科技大学个人主页 站点地图 | | 徐川东的留言板 | 更新日期 :2017-05-05 | |
Copyright © 2011-2016 西安电子科技大学 版权所有 陕ICP备021284(05016169) Powered by 信息化建设处 & 电院网络中心